Forced oscillations of an infinite-dimensional oscillator under impulsive perturbations

  • L. A. Vlasenko


Existence and uniqueness theorems for the impulsive differential operator equation $$ \frac{d^2}{dt^2}[Au(t)] + Bu(t) = f(t, u(t))$$ are obtained. The operator A is allowed to be noninvertible. The results are applied to differential algebraic equations and partial differential equations, which are not equations of Kovalevskaya type.
How to Cite
Vlasenko, L. A. “Forced Oscillations of an Infinite-Dimensional Oscillator under Impulsive Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 2, Feb. 2008, pp. 155–166,
Research articles